| Catalog Number |
212522 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported prior to use of one bd bbl¿ tb stain kit k, a kit component(tb carbolfucshin ) had an expiration date prior to kit expiration date.There was no health impact or consequences reported.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: this memo is to summarize findings on your complaint related to kit tb stain kit k, catalog number 212522, batch number 4191205, complaint # (b)(4) for unsatisfactory packaging.Components are mixed and dispensed into the appropriate containers.After qc testing product is released and transported to the distribution center.The batch history record review indicated no discrepancies.All release testing was satisfactory.Complaint trends were reviewed for a period covering 12 months.During that time there has been a trend for this defect identified.The customer reported the kit expiration date is 30-apr-2025 but a component within the kit expires 30-sep-2024.This complaint is confirmed based on customer photos and retained kits.A corrective and preventative action (capa) was initiated for the defect in question.